# SDR ASOA20121020096R

- Difficulty date: October 20, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N13968
- Make and model: Emb EMB-145LR
- Aircraft serial: 145138
- Aircraft time: 32,331 hours, 24,206 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSENGERS REPORTED ELECTRICAL BURNING ODOR COMING FROM VENTS AROUND ROWS 3,4,5 AND 6.   MX PERFORMED SUCCESSFUL OPS CHECK OF BOTH PACKS RUNNING WITH NO EVIDENCE OF BURNING ODOR.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
